Help

Patient

Q: Hi im a 22 yr old single soilder in us army. i've recently decided to try the pill because im deploying and i would like to breath easy not worrying to much about cramps and heavy bleeding. i spoke to a gyn and i told her whatever she recommened should be fine as long as it was low estrogen, and helped with cramps. i was curious about yaz because it helps with acne. she prescribed this to me but right after i was reluctant and wanted to go ask her to change it. after reading im really nervous to start using it. i know females who use it in the military im jus worried i may break out worse and cramps will become worse as well. i realize by the time i get a response i may have taken it but i would appreciate it a lot. would you recommened this birth control to me,or should i take it back?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews